# SDR 2002UALA00599

- Difficulty date: March 30, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT FORWARD FRAME STATION 296 CRACKED THROUGH FASTENER HOLE IN INBOARD FLANGE TO RADIUS AT FLOOR LEVEL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE DOUBLER REPAIR.
